# SDR CA060228021

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,656 hours
- Engine: Lyc O540F1B5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: PS400010
- Part serial: 409000
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL ELT RECERTIFICATION A FUNCTION CHECK OF THE G SWITCH WAS CARRIED OUT.  IT WAS NOTED TO SET OFF PRIOR TO ITS REQUIRED SETTING (FAULTY G SWITCH).  ELT HAS BEEN SENT BACK TO POINTER FOR REPAIR.
